MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Evita V800; Anaesthesia and pulmonary Ventilation support instrument

Drägerwerk AG & Co. KGaA Evita V800; Anaesthesia and pulmonary Ventilation support instrument
Model Number 8422500
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the screen of the device blacked out and did not reboot.Reportedly, the ventilation was continued.The device was replaced.There were no health consequences for the patient reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was based on the provided information and analysis of the device logfile.Upon this report, the device serial number has been corrected to asum-0206.It is concluded that the activation of the inrush current limitation of efuse u1506 led to a failed ecd backlight.This symptom was previously investigated, where adverse tolerances of the electronic components were found as a potential cause.The efuse is located on the pcb ecd adapter.Switching the device off an on via the main switch can restore the backlight.Replacement of the pcb ecd adapter resolved the issue.If the failure occurs during start-up, the display remains black and ventilation cannot be started.If it happens during use, the user cannot longer adapt settings, but ventilation continues as set.Safety relevant parameters remain visible on the supplemental oled display.No alarm is generated for the backlight failure.The inrush current limitation of the fuse has already been increased in order to remedy this issue.In the event of recurrence, replacement of the pcb "ecd adapter" is recommended.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
Evita V800
Common Device Name
Anaesthesia and pulmonary Ventilation support instrument
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key24516667
Report Number9611500-2026-00095
Device Sequence Number18273341
Product Code CBK
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown